RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 98, Issue 4  


Fuglede–Putnam Theorem in Algebras with Involutions
M. V. Ahramovich, M. A. Muratov, V. S. Shulman
483
Embedding of Sobolev Space in the Case of the Limit Exponent
O. V. Besov
498
Generalized Smoothness Characteristics in Jackson-Type Inequalities and Widths of Classes of Functions in $L_2$
S. B. Vakarchuk
511
Direct and Inverse Theorems on the Approximation of Functions by Fourier–Laplace Sums in the Spaces $S^{(p,q)}(\sigma^{m-1})$
R. A. Lasuriya
530
Automorphisms of Riemann–Cartan Manifolds
V. I. Panzhenskij
544
Identities for Multiple Integrals
A. Podolskiy
557
On Best Convergence of Series in the Systems $\varphi(nx)$
A. I. Rubinshtein
565
On Two-Dimensional Sums and Differences
A. A. Uvakin
570
Limit Theorems for an Infinite-Server Queuing System
E. Chernsvakaya
590
Estimates of Trigonometric Sums over Subgroups and Some of Their Applications
Yu. N. Shteinikov
606

Brief Communications
Simple Proof of the Theorem on the Lifting of Vector Fields
S. G. Basalaev
626
Spectral Analysis of Integro-Differential Equations in Viscoelasticity and Thermal Physics
V. V. Vlasov, R. Perez Ortiz
630
Exact Values of Constants in the Generalized Triangle Inequality for Some $(1,q_2)$-Quasimetrics on Canonical Carnot Groups
A. V. Greshnov, M. V. Tryamkin
635
Letter to the Editor
N. V. Ilyushechkin
640
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019